# SDR CALA2022051801281

- Difficulty date: May 18, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 96,884 hours, 12,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: NA
- Part serial: NA
- Condition: Chafed
- Location: Bs2108-Bs2150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUS SKIN BS2108-BS2150 STRG 1L-3L EXTERBAL SURFACE FOUND CHAFING REF HAECO NR L/P: 9482049, ORIGINATED BY EMP V905539, SPEC NO.: B777-06-3-7179. PERFORMED BY EMP V916782, FUS SKIN BS2108-BS2150 STRG 1L-3L EXTE EC/RA: 5370-01067 REV -, THIS REPAIR APPROVED AS PERMANENT PROVI RNAL SURFACE CHAFING SMOOTHED OUT AS PER SRM 51-10-02 REV 88,THE DE THE STATED REPEAT INSPECTION REQUIREMENT ARE COMPLIED WITH, R REWORK AREA REPAIRED AS PER SRM 53-70-01 REPAIR 2 & EC/RA: 5370- EF TO SWS FOR THE DETAILS. 01067 REV- GENERATED TWO ELB/DIP FOR REPEAT INSPECTION AS PER RII BY TA784, V923294.
